# SDR ZN3R200601

- Difficulty date: February 24, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N793
- Make and model: Luscom 8E
- Aircraft serial: 2697
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007021
- Part serial: P5002
- Condition: Failed
- Part time: 13,179 hours, 20,650 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU N793 HAD AN ENGINE GENERATOR INOPERATIVE AND WAS FLYING WITH THE APU PROVIDING SECOND SOURCE OF ELECTRICAL POWER PER THE MEL.  WHEN ITS APU SHUTDOWN IN-FLIGHT, THE AIRCRAFT HAD TO MAKE A DIVERSION TO THE CLOSEST AIRPORT.
